Absolute stability and integral control for infinite-dimensional discrete-time systems


Coughlan, J. J. and Logemann, H., 2009. Absolute stability and integral control for infinite-dimensional discrete-time systems. Nonlinear Analysis: Theory Methods & Applications, 71 (10), pp. 4769-4789.

Related documents:

PDF (Logemann_NATMA_2009_71_10_4769.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (4MB) | Preview

    Official URL:

    Related URLs:


    We derive absolute stability results of Popov and circle-criterion types for infinite-dimensional discrete-time systems in an input-output setting. Our results apply to feedback systems in which the linear part is the series interconnection of an l(2)-stable linear system and an integrator and the nonlinearity satisfies a sector condition which allows for saturation and deadzone effects. The absolute stability theory is then used to prove tracking and disturbance rejection results for integral control schemes in the presence of input and output nonlinearities. Applications of the input-output theory to state-space systems are also provided.


    Item Type Articles
    CreatorsCoughlan, J. J.and Logemann, H.
    Related URLs
    URLURL Type
    Uncontrolled Keywordspopov criterion,integral control,circle criterion,infinite-dimensional systems,discrete-time systems,nonlinear volterra difference equations,absolute stability
    DepartmentsFaculty of Science > Mathematical Sciences
    Research CentresCentre for Mathematical Biology
    Publisher StatementLogemann_NATMA_2009_71_10_4769.pdf: NOTICE: this is the author’s version of a work that was accepted for publication in Nonlinear Analysis: Theory, Methods & Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Nonlinear Analysis: Theory, Methods & Applications, vol 71 (10), 2009, DOI 10.1016/
    ID Code15790


    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...